mental-health-icon
Burning sensation thighs
She is a diabetic patients under medication. The sugar level is normal now. But the burning sensation is not completely reduced in thighs mainly and in stomach area. She is also taking antidepressants. She sleeps only when she take antidepressants.
53 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Ms. Sneha Bhat
Counselling Psychologist 3 yrs exp Bangalore
Hey, Please consult a physician & check if there could have been any physical damage in her stomach or thigh. Coming to antidepressant, there has to be a reason why she was put on it in first place..?? Was it because of her reaction to situations..?? Those negative thoughts & dip in the mood might still exist though sugar level is in control hence allowing her to sleep only when she is on antidepressants. Have you considered counseling..?? If you haven't, please do and see if that can help her manage life better.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.